# SDR F3LA2013020100826

- Difficulty date: January 23, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 30,987 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR BEAM AT FR68 - FR69, -Y1292 HAS OUT OF LIMITS CORROSION. REMOVED OLD BEAM. LOCATED, DRILLED AND INSTALLED NEW BEAM IAW A319 SRM 51-42- 11, PAR5(A-C).
